Alexander Berkovich
Alexander Berkovich
Professor of Mathematics, University of Florida
Verified email at - Homepage
Cited by
Cited by
Fermionic counting of RSOS states and Virasoro character formulas for the unitary minimal series M (v, v+ 1): Exact results
A Berkovich
Nuclear Physics B 431 (1-2), 315-348, 1994
Continued fractions and fermionic representations for characters of M(p,p′) minimal models
A Berkovich, BM McCoy
Letters in Mathematical Physics 37, 49-66, 1996
Some observations on Dyson's new symmetries of partitions
A Berkovich, FG Garvan
Journal of Combinatorial Theory, Series A 100 (1), 61-93, 2002
Rogers–Schur–Ramanujan type identities for the M (p, p′) minimal models of conformal field theory
A Berkovich, BM McCoy, A Schilling
Communications in mathematical physics 191 (2), 325-395, 1998
The WP-Bailey tree and its implications
G Andrews, A Berkovich
Journal of the London Mathematical Society 66 (3), 529-549, 2002
Positivity preserving transformations for 𝑞-binomial coefficients
A Berkovich, S Warnaar
Transactions of the American Mathematical Society 357 (6), 2291-2351, 2005
Rogers-Ramanujan identities: a century of progress from mathematics to physics
A Berkovich, BM McCoy
Proceedings of the International Congress of Mathematicians 3, 163-172, 1998
Polynomial identities, indices, and duality for theN=1 superconformal modelSM(2, 4v)
A Berkovich, BM McCoy, WP Orrick
Journal of statistical physics 83, 795-837, 1996
N= 2 supersymmetry and Bailey pairs
A Berkovich, BM McCoy, A Schilling
Physica A: Statistical Mechanics and its Applications 228 (1-4), 33-62, 1996
A new four parameter q-series identity and its partition implications
K Alladi, GE Andrews, A Berkovich
Inventiones mathematicae 153 (2), 231-260, 2003
Bailey flows and Bose-Fermi identities for the conformal coset models (A1 (1)) N(A1 (1)) N′/(A1 (1)) N+ N′
A Berkovich, BM McCoy, A Schilling, SO Warnaar
Nuclear Physics B 499 (3), 621-649, 1997
A trinomial analogue of Bailey's lemma and N= 2 superconformal invariance
GE Andrews, A Berkovich
Communications in mathematical physics 192 (2), 245-260, 1998
On the Andrews-Stanley refinement of Ramanujan’s partition congruence modulo 5 and generalizations
A Berkovich, F Garvan
Transactions of the American Mathematical Society 358 (2), 703-726, 2006
Continued fractions and Fermionic representations for characters of M(p,p-prime) minimal models
A Berkovich, BM McCoy
Letters in Mathematical Physics 37, 49, 0
Ramanujan’s identities and representation of integers by certain binary and quaternary quadratic forms
A Berkovich, H Yesilyurt
The Ramanujan Journal 20, 375-408, 2009
Variants of the Andrews-Gordon identities
A Berkovich, P Paule
The Ramanujan Journal 5, 391-404, 2001
Temperature and magnetic field-dependent correlators of the exactly integrable (1+ 1)-dimensional gas of impenetrable fermions
A Berkovich
Journal of Physics A: Mathematical and General 24 (7), 1543, 1991
The perturbations φ2, 1 and φ1, 5 of the minimal models M (p, p′) and the trinomial analogue of Bailey's lemma
A Berkovich, BM McCoy, PA Pearce
Nuclear Physics B 519 (3), 597-625, 1998
New identities for 7-cores with prescribed BG-rank
A Berkovich, H Yesilyurt
Discrete mathematics 308 (22), 5246-5259, 2008
Lattice Paths, q-Multinomials and Two Variants of the Andrews-Gordon Identities
A Berkovich, P Paule
The Ramanujan Journal 5, 409-425, 2001
The system can't perform the operation now. Try again later.
Articles 1–20